MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a cerelink sensor (id 826850) was placed on (b)(6) 2025 for intracranial pressure (icp) monitoring.The patient was there to evaluate the need for a vp shunt and was awake, the kid and his dad were playing and ¿shocked¿ one another with static and now the monitor has gone berserk reading 136 with no waveform.The reference lead was not one and had not been connected for an unknown period of time.Electrostatic discgarge (esd) was suspected.Troubleshooting included connecting the reference lead and disconnecting the sensor for 10¿15 minutes to allow any ion build up to dissipate; the icp later displayed a waveform but remained elevated in the 80s.Monitor replacement did not resolve the issue.Therefore, the sensor was removed and replaced on (b)(6) 2025.Additional information: cable used: phillips patient monitor and icp extension cable.Monitor used and serial number: cerelink icp monitor ¿ d10 monitor.Implant location: parenchyma.Was the integra/codman icp monitor connected to a patient monitor: yes (philips).Was the patient lead always connected: yes.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id 826850) was returned for evaluation: device history record (dhr) - the product code 826850 with lot 7482185 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the catheter received with suture tied and crimped catheter 143 cm from distal tip.Internal wires damaged from crimp.The serial number label pulled off from the connector.The complaint was confirmed.Root cause analysis - the possible root cause for this issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components and could also be due to mishandling of the catheter.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23657880
Report Number3013886523-2025-00311
Device Sequence Number14658792
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(17)261130(10)7482185
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826850
Device Lot Number224132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK ICP MONITOR ¿ D10 MONITOR; ICP EXTENSION CABLE; PHILIPS PATIENT MONITOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexMale
Patient RaceWhite